Sur les automorphismes affines des ouverts convexes saillants

Jacques Vey

Annali della Scuola Normale Superiore di Pisa - Classe di Scienze (1970)

  • Volume: 24, Issue: 4, page 641-665
  • ISSN: 0391-173X

How to cite

top

Vey, Jacques. "Sur les automorphismes affines des ouverts convexes saillants." Annali della Scuola Normale Superiore di Pisa - Classe di Scienze 24.4 (1970): 641-665. <http://eudml.org/doc/83543>.

@article{Vey1970,
author = {Vey, Jacques},
journal = {Annali della Scuola Normale Superiore di Pisa - Classe di Scienze},
language = {fre},
number = {4},
pages = {641-665},
publisher = {Scuola normale superiore},
title = {Sur les automorphismes affines des ouverts convexes saillants},
url = {http://eudml.org/doc/83543},
volume = {24},
year = {1970},
}

TY - JOUR
AU - Vey, Jacques
TI - Sur les automorphismes affines des ouverts convexes saillants
JO - Annali della Scuola Normale Superiore di Pisa - Classe di Scienze
PY - 1970
PB - Scuola normale superiore
VL - 24
IS - 4
SP - 641
EP - 665
LA - fre
UR - http://eudml.org/doc/83543
ER -

References

top
  1. [1] N. Bourbaki: Algèbre, chapitre 8. 
  2. [2] N. Bourbaki: Espaces vectoriels topologiques, chapitre 3. Zbl0058.33401
  3. [3] H. Busemann and P. Kelly: Projective geometry and projective metrics, Academic Press, 1953. Zbl0052.37305MR54980
  4. [4] F. Kamber and P. Tondeur: Flat manifolds, Springer, Lecture notes. Zbl0169.55002MR238342
  5. [5] M. Koecher: Positivitätsbereiche in Rn:American Journal of Mathematics, 79 (1957) p. 575-596. Zbl0078.01205MR90771
  6. [6] J.L. Koszul: Sous-groupes discrets des groupes de transformations affines admettant une trajectoire convexe, Comptes-rendus de l'Académie des Sciences, n° 259, p. 3675-3677. Zbl0156.43104MR169955
  7. [7] J.L. Koszul: Trajectoires convexes de groupes affines unimodulaires. Essays on Topology and Related Topics; Springer1970; p. 105-110. Zbl0213.36002MR283130
  8. [8] E.B. Vinberg: Homogeneous Cones, Translations of the Moscow Mathematical Society n° 12 (1963) p. 340-403. Zbl0138.43301MR158414
  9. [9] J. Vey: Sur les automorphismes affines des ouverts convexes des espaces numériques, Comptes rendus de l'Académie des Sciences, t. 270, p. 249-251. Zbl0186.55701MR271839

NotesEmbed ?

top

You must be logged in to post comments.